Alert archive / Indiana / Wind Chill Advisories in 2015

Wind Chill Advisory 6, NWS Indianapolis, IN

February 23, 201527 counties in Indiana

NWS Indianapolis, IN issued this wind chill advisory at Feb 23, 2015, 3:31 PM EST for 27 counties in Indiana. It took effect at Feb 24, 2015, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2015, 3:31 PM EST (20:31 UTC)
In effect from
Feb 24, 2015, 3:00 AM EST
Expired
Feb 24, 2015, 9:00 AM EST
In force
6 hr
Issued by
NWS Indianapolis, IN
All 27 counties

Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 27 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WWUS43 KIND 232031
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 PM EST MON FEB 23 2015

INZ031-038-040>042-240445-
/O.NEW.KIND.WC.Y.0006.150224T0800Z-150224T1400Z/
HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE
331 PM EST MON FEB 23 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST
TUESDAY. 

* WIND CHILL VALUES: VALUES WILL BE IN THE -15 TO -20 RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

50
4 follow-up statements
376 
WWUS43 KIND 240247
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
947 PM EST MON FEB 23 2015

INZ031-038-040>042-241100-
/O.CON.KIND.WC.Y.0006.150224T0800Z-150224T1400Z/
HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE
947 PM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
TUESDAY...

* WIND CHILL VALUES: VALUES WILL BE IN THE -15 TO -22 RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
518 
WWUS43 KIND 240905
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 AM EST TUE FEB 24 2015

INZ031-038-040>042-241400-
/O.CON.KIND.WC.Y.0006.000000T0000Z-150224T1400Z/
HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE
405 AM EST TUE FEB 24 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

CP
297 
WWUS43 KIND 240947
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
447 AM EST TUE FEB 24 2015

INZ021-028>030-035>037-039-043>049-051>057-241400-
/O.EXA.KIND.WC.Y.0006.000000T0000Z-150224T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...
CRAWFORDSVILLE...INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE
447 AM EST TUE FEB 24 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

ARCTIC HIGH PRESSURE BRINGING CLEAR SKIES AND CALM WINDS TO
CENTRAL INDIANA HAS ALLOWED TEMPERATURES TO PLUMMET. TEMPERATURES
ARE WELL BELOW ZERO ACROSS MUCH OF THE AREA SO WINDS OF EVEN A FEW
MILES AN HOUR CAN BRING WIND CHILLS BELOW -15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

INZ031-038-040>042-241400-
/O.CON.KIND.WC.Y.0006.000000T0000Z-150224T1400Z/
HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE
447 AM EST TUE FEB 24 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
267 
WWUS43 KIND 241401
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
901 AM EST TUE FEB 24 2015

...WIND CHILL ADVISORY HAS EXPIRED...

INZ021-028>031-035>049-051>057-241515-
/O.EXP.KIND.WC.Y.0006.000000T0000Z-150224T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
901 AM EST TUE FEB 24 2015

...WIND CHILL ADVISORY HAS EXPIRED...

TEMPERATURES ARE RISING QUICKLY THIS MORNING WITH MOST WIND CHILLS
NOW WARMER THAN -15 DEGREES. FOR THAT REASON...THE WIND CHILL
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

RYAN

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 23, 3:26 PM EST, 5 minutes earlier.

Area forecast discussion, Feb 23, 3:26 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EST MON FEB 23 2015

.UPDATE...
THE SYNOPSIS...NEAR TERM...AND SHORT TERM SECTIONS HAVE BEEN UPDATED
BELOW.

&&

.SYNOPSIS...
ISSUED AT 326 PM EST MON FEB 23 2015

COLD WEATHER WILL CONTINUE THROUGH THE WORK WEEK...BUT WARMER AIR
LOOKS TO RETURN FOR THE WEEKEND. A COUPLE OF WEAK SYSTEMS WILL BRING
CHANCES FOR SNOW TUESDAY AND WEDNESDAY. ANOTHER SYSTEM WILL BRING
RAIN AND SNOW CHANCES SATURDAY NIGHT INTO MONDAY.

&&

.NEAR TERM.../REST OF THIS AFTERNOON AND TONIGHT/
ISSUED AT 326 PM EST MON FEB 23 2015

SOME CLOUDS WERE ACROSS NORTHERN PORTIONS OF THE FORECAST AREA THIS
AFTERNOON...BUT EXPECT THESE TO DISSIPATE WITH LOSS OF HEATING LATE
THIS AFTERNOON. SOME HIGH CLOUDS WERE MOVING ACROSS THE SOUTH.

HIGH PRESSURE WAS NEAR THE MISSISSIPPI RIVER THIS AFTERNOON...AND
THIS HIGH WILL MOVE EAST ACROSS THE AREA TONIGHT. THIS WILL ALLOW
WINDS TO WEAKEN AND PERHAPS GO CALM IN SOME AREAS THIS EVENING.
OVERNIGHT THE PRESSURE GRADIENT BEGINS TO TIGHTEN ONCE
AGAIN...ESPECIALLY ACROSS THE NORTHERN FORECAST AREA. THIS WILL
ALLOW WINDS TO INCREASE SOME THERE LATE TONIGHT.

MEANWHILE SOME HIGH CLOUDS WILL MOVE ACROSS SOUTHERN SECTIONS OF THE
AREA.

TEMPERATURE FORECAST WILL BE TOUGH AS SOME AREAS OF CENTRAL INDIANA
HAVE RESPONDED WELL TO TEMPERATURES TODAY AND AREA NEAR 20 AT THE
MOMENT. CONDITIONS WILL BE GOOD FOR RADIATIONAL COOLING THIS EVENING
ACROSS THE NORTH BUT WINDS WILL PICK UP OVERNIGHT. MEANWHILE THE
HIGH CLOUDS WILL NOT PROVIDE IDEAL RADIATIONAL COOLING CONDITIONS
SOUTH.

THUS DO NOT EXPECT TEMPERATURES TO GET QUITE AS COLD AS SOME MODELS
/SUCH AS ECMWF/ SUGGEST. WILL STILL GO BELOW MET MOS AND GENERALLY
STICK WITH LOWS OF 0 TO -5. THAT BEING SAID...WOULD NOT RULE OUT
LOCALLY COLDER CONDITIONS IN SHELTERED AREAS WITH A DEEPER SNOWPACK.

WITH WINDS DIMINISHING FOR MOST OF THE NIGHT...WIND CHILL VALUES
WILL STAY ABOVE WIND CHILL CRITERIA MOST AREAS FOR MOST OF THE
NIGHT. HOWEVER...ACROSS THE FAR NORTHEAST...WITH THE WINDS PICKING
UP LATE TONIGHT WIND CHILL CRITERIA WILL BE MET THERE FOR ABOUT 5
HOURS. AFTER COORDINATING WITH NEIGHBORING OFFICES...WILL GO AHEAD
AND ISSUE A WIND CHILL ADVISORY FOR AREAS ROUGHLY ON A KOKOMO-MUNCIE
LINE LATE TONIGHT INTO EARLY TUESDAY.

&&

.SHORT TERM.../TUESDAY THROUGH THURSDAY/
ISSUED AT 326 PM EST MON FEB 23 2015

FOCUS IS ON CHANCES FOR SNOW THROUGH THE PERIOD. MODELS ARE CLOSE
ENOUGH FOR MUCH OF THE PERIOD THAT A BLEND WAS USED.

ON TUESDAY A COLD FRONT WILL APPROACH THE AREA ALONG WITH AN UPPER
IMPULSE. CLOUDS WILL INCREASE AS THEY APPROACH. THERE WILL BE
SOME FORCING WITH THIS SYSTEM AS CAN BE SEEN IN THE Q-VECTOR
CONVERGENCE PROGS...BUT MOISTURE IS PRETTY LIMITED WITH THIS SYSTEM.
COLD FRONTS AS OF LATE HAVE HAD THE ABILITY TO SQUEEZE OUT SOME SNOW.

THUS HAVE ADDED SOME SLIGHT CHANCE POPS TO THE NORTHEAST HALF OF THE
AREA TUESDAY AFTERNOON. KEPT THESE POPS INTO TUESDAY EVENING AS THE
COLD FRONT MOVES THROUGH. OVERNIGHT TUESDAY NIGHT DRY AIR WILL MOVE
IN ENDING THE THREAT FOR SNOW.

WEDNESDAY WILL BE DRY...BUT A SYSTEM MOVING THROUGH THE UPPER TROUGH
MAY IMPACT THE AREA WEDNESDAY NIGHT INTO THURSDAY. UNCERTAINTY
EXISTS IN HOW FAR NORTH THIS SYSTEM WILL GET WITH A SHARPER UPPER
TROUGH MOVING IN LATER THURSDAY. FOR NOW JUST WENT WITH SOME SLIGHT
CHANCE POPS OVER MAINLY THE SOUTHERN 2/3 OF THE AREA OVERNIGHT
WEDNESDAY NIGHT INTO THURSDAY.

FOR TEMPERATURES...GIVEN HOW WELL READINGS REBOUNDED TODAY WENT
CLOSER TO THE WARMER OF THE MOS NUMBERS FOR HIGHS TUESDAY. MAV MOS
LOOKS REASONABLE FOR LOWS TUESDAY NIGHT. MET MOS LOOKS TOO WARM ON
WEDNESDAY WITH CLOUDS MOVING IN...SO WENT CLOSER TO MAV.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 243 PM EST MON FEB 23 2015

PRIMARY FOCUS FOR THE EXTENDED REMAINS ON YET ANOTHER STORM SYSTEM
SET TO IMPACT THE OHIO VALLEY DURING THE SECOND HALF OF THE
WEEKEND AND EARLY NEXT WEEK.

PRIOR TO THAT STORM HOWEVER...STRONG HIGH PRESSURE WILL BE THE
DOMINANT FEATURE THROUGH SATURDAY WITH A REINFORCING BLAST OF
COLD POLAR AIR. POTENTIAL EXISTS FOR SUBZERO LOWS IN PARTS OF
CENTRAL INDIANA THURSDAY/FRIDAY NIGHTS MAKING FOR SOME OF THE
COLDEST TEMPS EXPERIENCED IN OVER 20 YEARS FOR THE END OF
FEBRUARY.

THE HIGH WILL SHIFT EAST OF THE REGION SATURDAY WITH WARM
ADVECTION COMMENCING IN A RETURN FLOW PATTERN. UPPER LEVEL LOW
WILL DIVE OUT OF WESTERN CANADA AND SERVE TO CARVE OUT A DEEP
UPPER TROUGH CENTERED OVER SOUTHERN CALIFORNIA BY SUNDAY. THIS
WILL PROMOTE SOUTHWEST FLOW DOWNSTREAM ACROSS THE EASTERN U S WITH
MILDER AIR AND DEEPER MOISTURE OVERSPREADING THE OHIO AND
TENNESSEE VALLEYS. SEVERAL PIECES OF ENERGY WILL EJECT OUT OF THE
TROUGH AND RIDE NORTHEAST INTO THE AREA...SETTING THE STAGE FOR A
PROLONGED PERIOD OF PRECIPITATION BEGINNING SATURDAY NIGHT INTO
MONDAY.

TRENDS BECOMING INCREASINGLY CLEAR THAT WARMER AIR ALOFT WILL
HAVE NO TROUBLE ADVECTING OVER THE REGION WITH SEVERAL MODELS
SHOWING 850MB TEMPS SURGING ABOVE 0C SUNDAY. THE ISSUE WILL BE THE
NEAR SURFACE LAYER/GROUND TEMPS CONSIDERING THE PRESENCE OF THE
REMNANT SNOW PACK AND THE SLOW DEPARTURE OF THE ARCTIC AIR
ASSOCIATED WITH THE HIGH PRESSURE. WHILE PRECIP IS LIKELY TO START
OUT AS LIGHT SNOW SATURDAY NIGHT...DOES APPEAR A SLOPPY WINTRY
MIX/ICY SCENARIO IS A POSSIBILITY AT LEAST FOR PART OF THE EVENT
WITH PRECIP LIKELY CHANGING OVER TO ALL RAIN IN SOME AREAS AS
SURFACE TEMPS WARM INTO THE 30S. STORM TRACK AND STRENGTH WILL
ULTIMATELY DETERMINE IF...WHERE AND WHEN THIS COULD SET UP AND
STILL A FEW DAYS AWAY FROM BEING ABLE TO BE MORE DEFINITIVE. FOR
NOW...WILL CARRY RAIN/SNOW MIX NORTH AND RAIN SOUTH SUNDAY BEFORE
COLDER AIR RETURNS AND CHANGES PRECIP TO SNOW BEHIND A COLD FRONT
SUNDAY NIGHT AND MONDAY. UNDERCUT SUPERBLEND HIGHS BY A FEW
DEGREES OVER THE WEEKEND CONSIDERING THAT MODELS MAY BE OVERDOING
WARMTH AT THIS EARLY STAGE. WILL CONTINUE TO MONITOR.
&&

.AVIATION /DISCUSSION FOR THE 232100Z KIND TAF UPDATE/...ISSUED AT
ISSUED AT 319 PM EST MON FEB 23 2015

NO SIGNIFICANT CHANGES MADE TO THE FORECAST AT THIS TIME. PREVIOUS
DISCUSSION FOLLOWS.

OTHER THAN A FEW MVFR STRATOCU THIS AFTERNOON...VFR CONDITIONS ARE
EXPECTED THROUGHOUT THE FORECAST PERIOD.

HIGH PRESSURE ACROSS THE REGION EARLY THIS AFTERNOON WITH MODEL
SOUNDINGS SHOWING DEEP SUBSIDENCE ALOFT. CONTINUE TO SEE A FEW
POCKETS OF STRATOCU DIP SOUTH INTO THE REGION FROM LAKE MICHIGAN.
THIS WILL BRIEFLY PRODUCE SCATTERED CEILINGS TO AROUND
2500FT OVER THE NEXT FEW HOURS...ESPECIALLY AT KIND. SHOULD SEE
LOW CLOUDS GRADUALLY DIMINISH BY LATE AFTERNOON AS LOW LEVEL FLOW
WEAKENS.

SKIES WILL BE MOSTLY CLEAR OVERNIGHT AS THE HIGH SAGS THROUGH THE
OHIO VALLEY. A QUICK MOVING COLD FRONT WILL MOVE INTO THE REGION
TUESDAY AFTERNOON...WITH MID LEVEL CLOUDS SPREADING ACROSS THE
TERMINALS MIDDAY TUESDAY. POTENTIAL FOR LOWER CEILINGS AND PERHAPS
SNOW SHOWERS LATER IN THE AFTERNOON TUESDAY. NORTHERLY FLOW THIS
AFTERNOON WILL BECOME LIGHT AND VARIABLE TONIGHT...THEN BECOME
GUSTY FROM THE SOUTHWEST TUESDAY IN ADVANCE OF THE FRONT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.
WIND CHILL ADVISORY FROM 3 AM TO 9 AM EST TUESDAY FOR
INZ031-038-040>042.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....RYAN
AVIATION...RYAN

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 23, 9:57 AM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
957 AM EST MON FEB 23 2015

INZ021-028>031-035>049-051>057-060>065-067>072-241500-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
957 AM EST MON FEB 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: BELOW ZERO TEMPERATURES AND WIND CHILLS ARE EXPECTED.

HAZARDS: VERY COLD CONDITIONS.

TIMING: BELOW ZERO WIND CHILLS THROUGH EARLY AFTERNOON. LOWEST WIND
CHILLS OF NEAR 20 DEGREES BELOW ZERO NEAR SUNRISE TUESDAY.

DISCUSSION: ARCTIC HIGH PRESSURE WILL CONTINUE TO PROVIDE COLD
CONDITIONS TO THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: BITTERLY COLD TEMPERATURES AND WELL BELOW ZERO WIND
CHILLS ARE EXPECTED OVERNIGHT MONDAY NIGHT AND TUESDAY MORNING.
BITTER COLD WILL REMAIN A THREAT THROUGH MUCH OF THE WEEK. THE
NEXT WEATHER MAKER COULD BRING RAIN OR SNOW TO CENTRAL INDIANA
BY SATURDAY NIGHT.

DISCUSSION: ARCTIC AIR WILL REMAIN IN PLACE MUCH OF THIS WEEK.
RAIN OR SNOW AND NOT AS COLD TEMPERATURES ARE EXPECTED LATE THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

Nearby

Wind Chill Advisories in Indiana, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.